# SDR AMTA200301242

- Difficulty date: September 30, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLOOR PATH LIGHTING FRONT FOUR LIGHTS INOPERATIVE.  REMOVED AND REPLACED FORWARD 2 FULL LENGTH LIGHT ASSEMBLIES.  OPS CHECKS GOOD REF MM 33-51-11-3.  OK FOR SERVICE.  (M)
